# SDR IPXA2019041941224

- Difficulty date: April 1, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H WING #1 SLAT I/B RIB IS CRACKED AT STA. XIS=151.2578.REPAIRED CRACKED L/H WING #1 SLAT AT STA. XIS=151.2578 IAW VT-SAA EA 011-5754-01-A7691 REV. I/R AND UPS EO MD11-5750-72302-A. (MAJOR)
